Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 6, issue 3/4
Nonlin. Processes Geophys., 6, 129–143, 1999
https://doi.org/10.5194/npg-6-129-1999
© Author(s) 1999. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Nonlinear Waves and Chaos

Nonlin. Processes Geophys., 6, 129–143, 1999
https://doi.org/10.5194/npg-6-129-1999
© Author(s) 1999. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  31 Dec 1999

31 Dec 1999

Chaos in Magnetoplasmas

B. Buti

Viewed

Total article views: 1,076 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
579 418 79 1,076 93 88
  • HTML: 579
  • PDF: 418
  • XML: 79
  • Total: 1,076
  • BibTeX: 93
  • EndNote: 88
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 21 Feb 2020
Publications Copernicus
Download
Citation